# SDR UALA2012060803145

- Difficulty date: June 7, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 46,249 hours, 11,976 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Selector Panel
- Part number: 752213
- Part serial: 2
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S VHF FREQ SELECTOR PANEL IS INOPERATIVE.  NO VISUAL FREQ AVAILABLE.  SAMC TEXT: SWAP PANEL WITH THE OBS PANEL.  OPBLM FIELDS PCN 581-2277.  REPLACED VHF SELECTOR PANEL, TESTED OKAY.
